# SDR QXEA9700091

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075412
- Condition: Smoking
- Location: Tail
- Part time: 19,019 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT CREW NOTED SMOKE COMING FROM AIR CONDITIONING VENTS.  AIRCRAFT WAS AT THE GATE FOR 45 MINUTES WITH NO PROBLEM, THEN WHEN BOARDING, FLIGHT CREW NOTICED SMOKE BEGAN SLOWLY (COCKPIT OFF CABIN ON).  APU REPLACED I/A/W MAINTENANCE MANUAL AND APU OPS CHECKED GOOD.
